# SDR SWAA2024040366034

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT LOWER EMERGENCY EXIT SIGN INOP<[01] FOUND R/H OWE LOWER LOCATOR SIGN CONNECTORS PLUGGED INTO DOOR AREA HEATER STRIP. RECONNECTED TO CORRECT CONNECTORS PER WDM 33-51-13; REPLACED BLOWN FUSE IN M1669 BATTERY CHARGER AND PERFORMED GOOD FUNCTIONAL TEST IAW AMM 33-51-06-960-804.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
